# SDR C2XA03IA036

- Difficulty date: April 8, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N13553
- Make and model: Emb EMB-145LR
- Aircraft serial: 145585
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 355022002NOD2
- Part serial: 1029
- Condition: Defective
- Location: Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH-  FLIGHT 2833, DURING LANDING THE CREW NOTED THAT THE LANDING GEAR LEVER DISAGREE MESSAGE ILLUMINATED.  IAH-  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT IAW EMB-145 MM 32-32-01 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
